Skip to main content
USGS - science for a changing world

Nonlinear responses of wolverine populations to declining winter snowpack

Dates

Year
2010

Citation

Brodie, Jedediah F., and Post, Eric, 2010, Nonlinear responses of wolverine populations to declining winter snowpack: Population Ecology, v. 52, no. 2, p. 279-287.

Contacts

Tags

Categories
Other
Types

Provenance

Data source
File Processing
File Process
Type
End Note
Reference Item
6127 records
Reference File
NWBLCC-20160503-Saved.xml

Additional Information

Identifiers

Type Scheme Key
DOI http://sciencebase.gov/vocab/identifierScheme 10.1007/s10144-009-0189-6
ISSN http://sciencebase.gov/vocab/identifierScheme 1438-3896

Citation Extension

journalPopulation Ecology
parts
typeNotes
value9570
typePages
value279-287
typeVolume
value52
typeNumber
value2
citationTypeJournal Article

Item Actions

View Item as ...

Save Item as ...

View Item...